# SDR UALA2011052502560

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 60B1000317
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, R-4 DOOR EMERGENCY POWER BOTTLE DATE OF MANUFACTURE NOT VISIBLE, HYDROSTATIC TEST DATE EXPIRED AS NOTED ON ROUTINE JIC 5R52I8050.  REPLACED R-4 DOOR EMERGENCY POWER RESERVOIR BOTTLE PER MM ON NON ROUTINE 29382.
